Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

High resting heartbeat and BP, headaches, hot flashes. Tilt table test was positive. Due to birth control?

My resting heartbeat ranges from 110-140. I have been on microgestin for like a year or so now and just started experiencing this along with headaches ,hot flashes/flushing, presyncope, raised blood pressure, etc. and general sick feeling. I ve been to the ER and seen a cardiologist and electrophysiologist. CT scans, x rays, all look good though my tilt table test was positive. Could the birth control be the cause?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Critical Care Specialist 's  Response
Hi thanks for your question.
All the symptoms described above by you are side effects of microgestin.Microgestin does causes headache,hypertension(increase in blood pressure),dizziness and unexplained rashes.Since your all investigations are there is nothing to worry.Discuss with your gynaecologist other ways of contraception.
Hope this answers your question.
Answered: Sun, 13 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor